# SDR REXA2016092701942

- Difficulty date: September 27, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 21,406 hours, 18,636 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3831231
- Condition: Corroded
- Location: Bs 367-409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK HAS CORROSION AT BS 367 TO 372, 382 TO 387,  399 TO 409+6.  REMOVED & REPLACED THE SEAT TRACK IAW AMM 53-01-11.
